Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Neumer's theorem

Author: I. Juhász
Journal: Proc. Amer. Math. Soc. 54 (1976), 453-454
MathSciNet review: 0394569
Full-text PDF

Abstract | References | Additional Information

Abstract: In this note we propose to show that Neumer's theorem on regressive functions is actually a topological fact, by formulating and proving an entirely topological statement of which Neumer's theorem is an immediate corollary.

References [Enhancements On Off] (What's this?)

  • [1] W. Neumer, Verallgemeinerung eines Satzes von Alexandroff und Urysohn, Math. Z. 54 (1951), 254-261. MR 13, 331. MR 0043860 (13:331a)
  • [2] G. Fodor, Eine Bemerkung zur Theorie der regressiven Funktionen, Acta Sci. Math. (Szeged) 17 (1956), 139-142. MR 18, 551. MR 0082450 (18:551d)

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society